Unisom Sleepgels Maximum Strength

Unisom Sleepgels Maximum Strength are a nighttime sleep aid that contain diphenhydramine. These little blue gel-filled capsules are safe and effective at reducing your difficulty in falling asleep.


Review: Unisom Sleepgels Maximum Strength

Published 09:42 am

Unisom Sleepgels Maximum Strength are a nighttime sleep aid that contain diphenhydramine.

These little blue gel-filled capsules are safe and effective at reducing your difficulty in falling asleep. Just one dose will put you out like a light and keep you out for a good night's sleep.

Here is a product review of Unisom Sleepgels Maximum Strength.

I suffer from insomnia. I often lie in bed awake at night for hours and hours on end, replaying the events of the day or thinking ahead to all I have to do tomorrow. I toss, I turn. I remove the covers, I pull them back on. I stare at the digital alarm clock and watch the numbers turn. I get up, retrieve a bottle of water, drink it down and try again.

Unisom Sleepgels Maximum Strength contain the same ingredient - diphenhydramine - as over-the-counter cold and flu medications such as Tylenol P.M. and Nyquil. Only Unisom does not contain the pain reliever - acetaminophen - which is entirely unnecessary to help you fall asleep. Diphenhydramine is an antihistamine, which blocks the effects of the naturally occurring chemical histamine in the body.

While it may be used to treat symptoms of the common cold, it can also be used for motion sickness and to induce sleep.

You might be interested to read about:

Unisom Sleepgels Maximum Strength work. When I take a pill thirty minutes before bedtime, I am usually fast asleep within the hour. And I stay asleep, usually for an entire eight hours. I don't toss and turn. I don't stare at the digital alarm clock. I don't get up to retrieve a bottle of water. I sleep.

Unisom Sleepgels Maximum Strength do have their downside. It is sometimes difficult to wake up in the morning. You should not take Unisom unless you can devote time for a full eight hours of sleep. If you do wake earlier, you may feel groggy. Even after your first cup of coffee and a shower. Even if you do get the full eight hours of sleep, the effects of the Unisom can linger throughout the morning. You may not feel as clear-headed.

You may even find yourself in a poor mood. It may not feel as though you got that full eight hours sleep, even if you did.

Although not physically addictive, once you take Unisom for an extended period of time, it can become increasingly difficult to fall asleep without it.

However, Unisom Sleepgels Maximum Strength remain the best over-the-counter sleep aid on the market today.

So, unless you can get yourself to a doctor for a prescription for Ambien, give Unisom Sleepgels a try.

Bestselling Unisom Sleepgels Maximum Strength Products in 2020


Unisom SleepGels, Nighttime Sleep-Aid, 50 mg Diphenhydramine HCl, 100 Soft Gel Capsules

Unisom SleepGels, Nighttime Sleep-Aid, 50 mg Diphenhydramine HCl, 100 Soft Gel Capsules
BESTSELLER NO. 1 in 2020
  • TRUSTED SLEEP SUPPORT: Unisom Sleep Gels are clinically proven to help you fall asleep 33% faster. Sleep through the night & wake up recharged in the morning without grogginess or other side effects.
  • SLEEP SOUNDLY & WAKE UP ENERGIZED: After a stressful day, every minute of sleep matters. Unisom helps reduce your natural urge to stay awake, helping you fall asleep faster & get the rest you need.
  • RECHARGE TONIGHT: When stress gets in the way of a restful night, you need a sleep aid that can help you fall asleep & wake up refreshed. Choose Unisom, the #1 pharmacist recommended OTC sleep aid.
  • EVERYTHING YOU NEED, NOTHING YOU DON'T: Unlike some OTC brands, Unisom offers single active ingredient sleep-aids. If all you need is a great night's sleep, skip the extra medicine & reach for Unisom.
  • THE UNISOM ADVANTAGE: Millions of people turn to Unisom for safe, non-habit forming relief. Available in softgels, tablets, melts, mini-capsules, & liquid form, Unisom has a sleep aid for everyone.
  • Ingredients: Active Diphenhydramine Hci 50 Mg Inactive Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Sorbitol, Titanium Dioxide, Water (245-189).

Unisom Sleep Gels, Nighttime Sleep-Aid, 50 mg Diphenhydramine HCl, 60 Soft Gel Capsules

Unisom Sleep Gels, Nighttime Sleep-Aid, 50 mg Diphenhydramine HCl, 60 Soft Gel Capsules
BESTSELLER NO. 2 in 2020
  • TRUSTED SLEEP SUPPORT: Unisom Sleep Gels are clinically proven to help you fall asleep 33% faster. Sleep through the night & wake up recharged in the morning without grogginess or other side effects.
  • SLEEP SOUNDLY & WAKE UP ENERGIZED: After a stressful day, every minute of sleep matters. Unisom helps reduce your natural urge to stay awake, helping you fall asleep faster & get the rest you need.
  • RECHARGE TONIGHT: When stress gets in the way of a restful night, you need a sleep aid that can help you fall asleep & wake up refreshed. Choose Unisom, the #1 pharmacist recommended OTC sleep aid.
  • EVERYTHING YOU NEED, NOTHING YOU DON'T: Unlike some OTC brands, Unisom offers single active ingredient sleep-aids. If all you need is a great night's sleep, skip the extra medicine & reach for Unisom.
  • SLEEP AID: Get rid of sleep deprivation with Unisom sleep aid products. Try our non-habit forming sleep tablets, softgels, melts, mini-capsules & liquids for nighttime sleeping solution for adults & children.

Unisom Sleep Tabs, Nighttime Sleep-Aid, 25 mg Doxylamine Succinate, 48 Tablets

Unisom Sleep Tabs, Nighttime Sleep-Aid, 25 mg Doxylamine Succinate, 48 Tablets
BESTSELLER NO. 3 in 2020
  • TRUSTED SLEEP SUPPORT: Unisom Sleep Tabs are clinically proven to help you fall asleep 33% faster. Sleep through the night & wake up recharged in the morning without grogginess or other side effects.
  • SLEEP SOUNDLY & WAKE UP ENERGIZED: After a stressful day, every minute of sleep matters. Unisom helps reduce your natural urge to stay awake, helping you fall asleep faster & get the rest you need.
  • RECHARGE TONIGHT: When stress gets in the way of a restful night, you need a sleep aid that can help you fall asleep & wake up refreshed. Choose Unisom, the #1 pharmacist recommended OTC sleep aid.
  • EVERYTHING YOU NEED, NOTHING YOU DON'T: Unlike some OTC brands, Unisom offers single active ingredient sleep-aids. If all you need is a great night's sleep, skip the extra medicine & reach for Unisom.
  • SLEEP AID: Get rid of sleep deprivation with Unisom sleep aid products. Try our non-habit forming sleep tablets, softgels, melts, mini-capsules & liquids for nighttime sleeping solution for adults & children.

Unisom SleepGels 100 Count Value Pack (Pack of 2)

Unisom SleepGels 100 Count Value Pack (Pack of 2)
BESTSELLER NO. 4 in 2020
  • 100 Count Value Pack
  • Fall asleep fast
  • Sleep soundly
  • Wake refreshed
  • #1 Pharmacist Recommended Brand*

Unisom Sleep Gels 60 Count (2 pack)

Unisom Sleep Gels 60 Count (2 pack)
BESTSELLER NO. 5 in 2020

Unisom SleepGels - 60 ct, Pack of 2

Unisom SleepGels - 60 ct, Pack of 2
BESTSELLER NO. 6 in 2020
  • Helps to fall asleep fast and wake up energized.
  • Proven to be safe and non-habit forming.
  • Reduces natural urge to stay awake.
  • Helps to sleep soundly.

Unisom Sleep Gels, 60 Count, 2 Pack

Unisom Sleep Gels, 60 Count, 2 Pack
BESTSELLER NO. 7 in 2020
  • Fall asleep fast
  • Sleep soundly
  • Wake refreshed

Unisom SleepMelts, Nighttime Sleep-Aid, 25 mg Diphenhydramine HCl, 24 Cherry-Flavored Tablets, (Pack of 2)

Unisom SleepMelts, Nighttime Sleep-Aid, 25 mg Diphenhydramine HCl, 24 Cherry-Flavored Tablets, (Pack of 2)
BESTSELLER NO. 8 in 2020
  • TRUSTED SLEEP SUPPORT: Unisom Sleep Melts dissolve on the tongue in 30 seconds so you can fall asleep faster. Sleep through the night & wake up recharged in the morning without lingering grogginess.
  • SLEEP SOUNDLY & WAKE UP ENERGIZED: After a stressful day, every minute of sleep matters. Unisom helps reduce your natural urge to stay awake, helping you fall asleep faster & get the rest you need.
  • RECHARGE TONIGHT: When stress gets in the way of a restful night, you need a sleep aid that can help you fall asleep & wake up refreshed. Choose Unisom, the #1 pharmacist recommended OTC sleep aid.
  • EVERYTHING YOU NEED, NOTHING YOU DON'T: Unlike some OTC brands, Unisom offers single active ingredient sleep-aids. If all you need is a great night's sleep, skip the extra medicine & reach for Unisom.
  • SLEEP AID: Get rid of sleep deprivation with Unisom sleep aid products. Try our non-habit forming sleep tablets, softgels, melts, mini-capsules & liquids for nighttime sleeping solution for adults & children.

Related Readings That You Might Like